Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took steroid shot and z-pack for bronchitis. Having tingling in the wrist, knees and ankles. Should I be worried?

I went and had a steroid shot injected for bronchitis today and also was prescribe a Z pack. I took the first two pills after leaving the doctors office. It wasn t until a couple hours that I started getting a tingling feeling in my wrist , kness, and ankles. It slowly progress all my body including my face, and started making my wrist and ankle tighten up. Why is this? And should I be conserened?
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  876
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Tingling,itching,swelling are rare side effects of AZITHROMYCIN.
You should stop using this medicine and consult your doctor for the alternate prescription.
Make it sure that you don't take this medicine again in your life as subsequent reaction may be more severe.
Answered: Thu, 20 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor